# SDR GTIA2025013038706

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 46,223 hours, 21,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 14860
- Condition: Inoperative
- Location: Zone 200
- Part time: 5,808 hours, 2,734 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRONT GALLEY MEGAPHONE INOP-R&R FRONT GALLEY MEGAPHONE IAW AMM 25-65-51. OPS TEST GOOD. MOC 114724
